| Catalog Number |
142122-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Restenosis (4576)
| Date of Event |
01/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention are listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
Event or Problem Description
This patient was enrolled in the mimics 3d usa post-market observational registry study.On (b)(6) 2021, the patient was implanted with one biomimics 3d (bm3d) stent.A 6.0 x 100 mm stent was used to treat a denovo lesion in the superficial femoral artery (sfa) proximal third to sfa middle third in the right leg.A contralateral approach was used and the lesion was prepared with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with pta balloon.On (b)(6) 2024, the site identified a restenosis of treated segment (target lesion).It was reported as not related to the device and not related to the procedure but due to a worsening pre-existing condition.The site reported that there was a right sfa to proximal popliteal in-stent restenosis.It required percutaneous intervention.It was reported as target lesion related.The intervention was performed on (b)(6) 2024 on the sfa middle third to proximal popliteal segment.A drug-coated/drug-eluting balloon (dcb/deb) and laser atherectomy were used to treat the restenosis.It was a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The device remains implanted.Veryan reviewed this event on 04-nov-2024 and it was considered possibly related to the device.
Additional Manufacturer Narrative
Correction: b3: date of event.B5: describe event or problem.
Event or Problem Description
Additional information was received on the 07-may-25 regarding the procedure, the comments provided by the site were "the right sfa - pop in stent restenosis revasc of distal sfa with laser atherectomy and dcb.Severe stenosis of greater than 90% in the right tpt trunk revas with laser atherectomy and poba".Additional information was received from the site and reviewed by veryan on 27-may-25 at the safety monitoring meeting (smr) where the previously reported event of restenosis of the treated segment vessel (target lesion) event was updated as a target lesion revascularization (tvr) and the updated details of the intervention with an update to the tlr field, the event is still deemed reportable following review at previous smr, a supplemental is required to capture this update.